Chaînes abstraites de Markov vérifiant une condition de Orey. Extension à ce cas d’un théoreme ergodique de M. Métivier. (French) Zbl 0203.50305

Full Text: DOI


[1] Orey, S.: Limit theorems for Markov chain transition probability functions. Lecture notes. Munéographed. University of Minnesota. · Zbl 0295.60054
[2] Ornstein, D. S., Random walks II, Trans. Amer. math. Soc., 138, 45-60 (1969) · Zbl 0181.44501
[3] Métivier, M., Existence of an invariant measure and an Ornstein’s ergodic theorem, Ann. math. Statistics, 40, 79-96 (1969) · Zbl 0214.17102
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.